# SDR 2004FA0000432

- Difficulty date: May 21, 2004
- Submitted: June 10, 2004
- Operation: General aviation
- Aircraft: N93379
- Make and model: Cessna T210L
- Aircraft serial: 21060383
- Engine: Cont TSIO520H
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6467682
- Part serial: K09924BR
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE DRIVEN FUEL PUMP NO METERED OR UN METERED FUEL PRESSURE WHILE ENGINE RUNNING.  FUEL PUMP RECENTLY INSTALLED HAD 2.7 HOURS ON IT, AFTER OVERHAUL.  INSTALLED NEWLY OVERHAULD PUMP.  OPS CHECK GOOD.  PROBABLE CAUSE OF PUMP FAILURE, UNKNOWN.
